Cinnamon Powder Blamed In Boy’s Death
- howellandchris   03-03-17
A young boy has died after their child swallowed cinnamon powder. Officials say that on Wednesday, Matthew Radar, the 4-year-old son of Brianna Radar, went exploring in his mother’s kitchen at her apartment. During his explorations, Matthew got into the powdered cinnamon and began to eat the powder.
According to Matthew’s mother, Matthew began choking as if he were having a seizure and then collapsed. The 4-year-old was rushed to the hospital and pronounced dead 90 minutes later. The coroner said that cinnamon can cause asphyxiation when it is inhaled and what happened to Matthew Radar was a tragedy.
Matthew’s organs were donated in the hope that they might be used to save the lives of others.
There is nothing so devastating in the world to any parent than to lose a child. It seems even worse when such a tragic loss comes from something that almost everyone has in their home and seems to safely consume. What many are not aware of is that accidents involving herbs and spices, especially cinnamon, are common. Cinnamon is ground into a very fine powder. The powder can get into the lungs. Also, if too much cinnamon is consumed it dries out the mouth. The body may react by causing the person to vomit, causing the bile to go deeper into the lungs. Such reactions from too much cinnamon can cause pneumonia, cause lungs to collapse, or even death.
If you or a loved one has been injured or been tragically lost as the result of an accident, contact the law offices of Howell & Christmas today.
We have more than 30 years of combined legal experience in accident and personal injury cases. We are committed to representing our clients in the Charleston area and making sure that justice is served. We will be there to represent you and help you recover compensation for your losses.
Call today for a free legal analysis and consultation.